# SDR EISA97025

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, INBOARD CARRIAGE, MIDFLAP BEAM LINK SUPPORT CRACKED.  REMOVED AND REPLACED SUPPORT ASSEMBLY PER MM 27-51-0.  (M)
